MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD

SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD
Model Number 71742854
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to wear.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that, per subsequent email, no relevant clinical information will be provided for inclusion in this medical investigation.Should any additional medical information be provided, this complaint will be re-assessed.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Some potential probable causes for this event could include lifetime of the device or joint tightness.

Brand Name
REF LNR 28ID 20 DEG SZ F
Common Device Name
PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9477301
Report Number1020279-2019-04415
Device Sequence Number16869587
Product Code LPH
UDI-Device Identifier03596010232274
UDI-Public03596010232274
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2014
Device Model Number71742854
Device Catalogue Number71742854
Device Lot Number04HM14838
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;